Stable rationality of the field of invariants of linear representations of the groups $\mathrm{PSL}_6$ and $\mathrm{PSL}_{12}$
Matematičeskie zametki, Tome 48 (1990) no. 2, pp. 49-52
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_2_a6,
author = {P. I. Katsylo},
title = {Stable rationality of the field of invariants of linear representations of the groups~$\mathrm{PSL}_6$ and~$\mathrm{PSL}_{12}$},
journal = {Matemati\v{c}eskie zametki},
pages = {49--52},
year = {1990},
volume = {48},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_2_a6/}
}
TY - JOUR
AU - P. I. Katsylo
TI - Stable rationality of the field of invariants of linear representations of the groups $\mathrm{PSL}_6$ and $\mathrm{PSL}_{12}$
JO - Matematičeskie zametki
PY - 1990
SP - 49
EP - 52
VL - 48
IS - 2
UR - http://geodesic.mathdoc.fr/item/MZM_1990_48_2_a6/
LA - ru
ID - MZM_1990_48_2_a6
ER -
P. I. Katsylo. Stable rationality of the field of invariants of linear representations of the groups $\mathrm{PSL}_6$ and $\mathrm{PSL}_{12}$. Matematičeskie zametki, Tome 48 (1990) no. 2, pp. 49-52. http://geodesic.mathdoc.fr/item/MZM_1990_48_2_a6/